# SDR AUS20020047

- Difficulty date: January 22, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR MICROSWITCH MOUNT BRACKET MOVED. MICROSWITCH OUT OF ADJUSTMENT.  BRACKET HAD BEEN REMOVED DURING DRAG BRACE REPLACEMENT.
